Tagged particles of interacting Brownian motions with skew symmetric drifts

Research output: Contribution to journalArticle

Abstract

We prove an invariance principle for additive functionals of non reversible Markov processes with skew symmetric drifts.

Original languageEnglish
Pages (from-to)339-348
Number of pages10
JournalMonte Carlo Methods and Applications
Volume7
Issue number3-4
DOIs
Publication statusPublished - Jan 1 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Tagged particles of interacting Brownian motions with skew symmetric drifts'. Together they form a unique fingerprint.

  • Cite this